# SDR CALA2018062201505

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: D5211046020600
- Condition: Worn
- Location: Ln
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SEAL WAS WORN BEYOND LIMITS. REMOVED AND REPLACED THE L1 DOOR SEAL IAW AMM 52-11-18-400-001-A.
